MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR DEVICE

BOSTON SCIENTIFIC CORPORATION ENERGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR DEVICE
Model Number N141
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that that this cardiac resynchronization therapy defibrillator (crt-d) is suspected to be depleting prematurely and reached elective replacement indicator (eri) after indicating months remaining.Boston scientific technical services (ts) discussed likely due to charge time (ct).This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that that this cardiac resynchronization therapy defibrillator (crt-d) is suspected to be depleting prematurely and reached elective replacement indicator (eri) after indicating months remaining.Boston scientific technical services (ts) discussed likely due to charge time (ct).This device remains in service.No adverse patient effects were reported.Additional information indicates that this device was explanted.A new cardiac resynchronization therapy defibrillator (crt-d) with a different model was implanted successfully.No additional adverse patient effects were reported.

Brand Name
ENERGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22432820
Report Number2124215-2025-45192
Device Sequence Number3163884
Product Code LWP
UDI-Device Identifier00802526480966
UDI-Public(01)00802526480966(17)151001
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2015
Device Model NumberN141
Device Catalogue NumberN141
Device Lot Number111430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/21/2025
Date Device Manufactured10/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale